MAUDE Adverse Event Report: ENCORE MEDICAL L.P DJO EMPOWR KNEETM, SZ 9, 4-IN-1 CUT BLOCK 2; GUIDE, SURGICAL, INSTRUMENT

ENCORE MEDICAL L.P DJO EMPOWR KNEETM, SZ 9, 4-IN-1 CUT BLOCK 2; GUIDE, SURGICAL, INSTRUMENT
Catalog Number 800-05-089
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument failure - surgery not completed as intended/suitable device not available.
 
Additional Manufacturer Narrative
The agent reported "the distal cut is flush with the course, but the anterior chamfer is larger than tolerable." this event occurred during surgery, near the patient.No response was received from the surgeon.Agent will continue to request a response.The surgery was not completed as intended.The instrument was not inspected prior to use.The agent was present during surgery and was not able to source a suitable replacement device.Rma examination: the reported instruments were not returned to djo surgical for evaluation per the product feedback form.No further evaluation can be made for this event.This customer complaint will be closed.If the instruments are returned later, an amendment will be opened.The revision level or lot numbers were not reported; therefore, these instruments could not be linked to a specific device history record (dhr) or the actual date of manufacture could not be determined with confidence.Complaint database review showed no previous complaints and there were no indications that this instrument has a design or material deficiency.The root cause of this complaint is difficult to determine since the device was not returned for evaluation.This is not an event associated with a product failure, malfunction, or issue.

Brand Name
DJO EMPOWR KNEETM, SZ 9, 4-IN-1 CUT BLOCK 2
Common Device Name
GUIDE, SURGICAL, INSTRUMENT
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key18585127
Report Number1644408-2024-00044
Device Sequence Number8203170
Product Code FZX
UDI-Device Identifier00190446255819
UDI-Public00190446255819
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number800-05-089
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2023
Supplement Date Received by Manufacturer02/06/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date03/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
800-05-309 LOT: UNKNOWN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale